# SDR USAA2013121300012

- Difficulty date: December 13, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 59,381 hours, 8,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367005200200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, DELAMINATION ON FLOOR PANEL 151HF BETWEEN FR 57.1 TO FR 58 & BETWEEN Y 140 TO Y 805.  REPLACED FLOOR PANEL 151HF IAW A330 SRM 53-02-00, FIG 211.
